# SDR C2XA01IA051

- Difficulty date: January 10, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- Aircraft time: 24,756 hours, 26,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5357260120000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYZ - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE LEFT HAND FRAME 25 WAS FOUND TO BE CRACKED.  MAINTENANCE PERFORMED A DOUBLER REPAIR ON THE AFFECTED FRAME IN ACCORDANCE WITH CONTINENTAL EXPRESS ENGINEERING CHANGE EC5310-01160, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
